Correspondence sufficient condition for asymptotic stability of discrete interval systems

Yau Tarng Juang, Sheng Lung Tung, Tax Cheng Ho

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

A counter-example is given to a recent result on the stability analysis of interval matrices by Jiang (1988). A sufficient condition is then presented for the asymptotic stability of the discrete-time interval system X(k + 1) = A, X(k), by testing the norms of extreme matrices of the interval matrix A, such that they are all less than one.

Original languageEnglish
Pages (from-to)1799-1803
Number of pages5
JournalInternational Journal of Control
Volume49
Issue number5
DOIs
StatePublished - May 1989

Fingerprint

Dive into the research topics of 'Correspondence sufficient condition for asymptotic stability of discrete interval systems'. Together they form a unique fingerprint.

Cite this